# SDR CA131216013

- Difficulty date: December 10, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002D24
- Engine: Ge CF348C5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Actuator
- Part number: 4120T02P03
- Condition: Failed
- Location: Guide Vane
- Stage of operation: TX
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

(CAN) ENGINE FLAMED OUT JUST AFTER LANDING.    MX FOUND OTBD VG ACTUATOR SHEARED.
